# SDR SWAA2022082545286

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 55,483 hours, 35,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E L/H FWD NUTPLATE BRACKET BROKE OFF . / [01] REMOVED AND REPLACED THE 192E LH FWD NUTPLATE BRACKET REF AMM 20-50-11
